Panadol Actifast Soluble Tablets

£4.76

Panadol Actifast Soluble Tablets is a mild analgesic and antipyretic, and is recommended for the treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds.

In stock

SKU: Panadol Actifast Soluble Tablets ( 24) Categories: , , ,

Discreet Packaging

UK Based

Medication

Product Description

What Is Panadol Actifast Soluble Tablets And What Is It Used For

Panadol Actifast Soluble’s active ingredient Paracetamol is effective in treating headaches, migraines, backache, rheumatic pains, muscle pains and the fever, aches, pains and sore throat of colds and flu.

 

What Does Panadol Actifast Soluble Tablets Relieve

Panadol Actifast Soluble Tablets helps relieve:

  • Headache
  • Backache
  • Sore Throat
  • Rheumatic Pain
  • Muscle Pain
  • The fever, aches and pains of colds and flu
  • Migraine
  • Toothache

How to Use Panadol Soluble Tablets

Tablets should be dissolved in at least half a glass of water.

Adults and children aged 16 years and over:

Swallow 2 tablets with half a glass of water , every 4 hours as needed. Do not take more than 8 tablets in 24 hours.
To obtain fast acting pain relief, the dose must be 2 tablets and must be taken with half a glass of water. For fastest pain relief, this should be on an empty stomach.

Children aged 12-15 years:

Swallow 1 tablet with half a glass of water every 4 hours as needed. Do not give more than 4 tablets in 24 hours.

  • Do not take more frequently than every 4 hours.
  • Do not take more than the recommended dose.
  • Do not give to children under 12 years.

Always read the patient information leaflet before use

Warnings

  • Panadol products contain paracetamol; do not take them with other medicines that also contain paracetamol. Paracetamol is in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.
  • If you have liver or kidney disease, talk to your doctor before taking paracetamol.
  • Do not take more than the recommended dose, as this may be harmful, including the risk of liver damage

Ingredients

Active ingredient: Each tablet contains Paracetamol 500 mg.

Other Ingredients: Sodium bicarbonate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose, hypromellose, glycerol triacetate, polyethene glycol.

 

see more on Pain Relief and our other Cough and Cold Treatments 

Side Effects

Like all medicines, Panadol ActiFast can have side effects but not everybody gets them. A small number of people have had side effects.
Stop taking the medicine and tell your doctor immediately if you experience:

Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breathSkin rash or peeling, or mouth ulcersBreathing problems. There are more likely if you have experienced them before when taking other painkillers such as ibuprofen and aspirinUnexplained bruising or bleedingNausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.

Further Information